# SDR DALA2017020701024

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 113,235 hours, 13,788 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 ENG LT FAN COWL UPPER TRAILING SIDE HAS CRACKS 2 IN SURFACE AND 7 IN BACK. REPLACED NR 4 ENG LT FAN COWL PER AMM 71-11.
